# SDR AALA2018052989016

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 52,658 hours, 25,074 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Cut
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUT ON PASSENGER DOOR LINING SEAL AT THE CONTROL HANDLE. REPLACED THE DOOR LINING SEAL IAW AMM 25-23-46-400-002-A, STEPS 3.
